# SDR FDEA201007242656

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 41,839 hours, 24,826 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5361237720001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FUSELAGE STRUCTURE BELOW WASTE WATER CONNECTION  BOX  AT FRAME 12 STR 44L HAS CORROSION ON INTERNAL DOUBLE REMOVED LEVEL 1 CORROSION.  REPLACED INTERNAL DOUBLE/STIFFENER AT WASTE WATER CONNECTION BOX  IAW EA NR 6-5310-135232, DATED 7/23/10.
